# SDR AALA202306305230

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 37,686 hours, 15,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT SEAT 1R BATTERY DEAD. REPLACED FLASHLIGHT BATTTERY AT FLIGHT ATTENDANT SEAT 1R.
